Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suggest treatment for de-tanning and dry skin

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
hi doc,
I went to paris one month back, I ate preserved food like MTR ready to eat food almost everyday. and also weather there was hot. I got my skin tanned. it got very dry also and my cheeks got more tanned and pink as shown in attached pics.can u please suggest me the ointment or medicine to cure my face skin.
Posted Sat, 23 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Tawde 2 hours later
Brief Answer:
Skin hydration & topical steroid

Detailed Answer:
Hi XXXXXXX

Thanks for posting your concern in the HCM.

From the above mentioned information, I think you have got acute exacerbation of seborrheic dermatitis from sunburn and dehydration.

My recommendations are-
1. Plenty of oral fluid (3-4 lit/day)
2. Avoid spices, junk foods and carbonated drinks.
3. 100 gm of fresh fruit, especially citrus fruit should be consumed everyday.
4. You can apply Cetaphil lotion topically and Cetaphil soap also.
5. Mometasone Furoate (0.1%)+ Fusidic acid (2%) combination (marketed as Bactirest M) may be applied (amount of a pinch) locally in the affected area for 1 week after testing for any hypersensitivity reaction in the back.
6. Avoid excessive sun-exposure.
7. After 7 days you can apply any moisturizing lotion and sun-protection cream while going out.

Hope you are satisfied with my answer. If you think I have satisfactorily resolved your query, please close the thread and rate my answer.

In case you have any new query in future, you can directly ask me questions @ http://www.HealthcareMagic.com/doctors/dr-kaushik-sarkar/68460. I will try my level best to help you.
Regards,
Dr. Kaushik
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor